Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

PROPERTIES OF THE MINIMUM FUNCTION IN AN OPTIMAL CONTROL PROBLEM

Annotation

The properties of the minimum function in a certain optimal control problem are studied in this article. Sufficient conditions for minimum function to be continuous and Lipschitzian are obtained.

Keywords

optimal control problem; quadratic mapping

Full-text in one file

Download

UDC

517.9

Pages

295-298

References

1. Klark F. Optimizatsiya i negladkiy analiz. M.: Nauka, 1988. 2. Donchev A. Sistemy optimal'nogo upravleniya. Vozmushcheniya, priblizheniya i analiz chuvstvitel'nosti. M.: Mir, 1987. 3. Arutyunov A.V. Svoystva funktsii minimuma v kvadratichnoy zadache // Matem. zametki. 2013. T. 94. № 1. S. 36-45. 4. Li E.B., Markus L. Osnovy teorii optimal'nogo upravleniya. M.: Nauka, 1972. 5. Arutyunov A.V., Zhukovskiy S.E., Mingaleeva 3.T. Differentsial'nye svoystva funktsii minimuma dlya diagonaliziruemykh kvadratichnykh zadach // Zh. vychisl. matem. i matem. fiz. 2012. T. 52. № 10. S. 1768-1777. 6. Girsanov I.V. Lektsii po matematicheskoy teorii ekstremal'nykh zadach. M.: Izdatel'stvo moskovskogo universiteta, 1970.

Received

2015-02-05

Section of issue

Mathematics

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.